Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Apr 2, 2009, 8:54 AM CDT for Hardin County, Jefferson County, Texas. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 8:54 AM CDT (13:54 UTC)
- Expired
- Apr 4, 2009, 8:18 PM CDT
- In force
- 59 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 25.34 ft at Apr 3, 2009, 4:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLCH 021354 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 854 AM CDT THU APR 02 2009 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-030354- /O.NEW.KLCH.FL.W.0009.090402T1354Z-090404T1200Z/ /SOLT2.1.ER.090402T0937Z.090403T0000Z.090404T0000Z.NO/ 854 AM CDT THU APR 02 2009 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM THURSDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
6 follow-up statements
000 WGUS84 KLCH 021358 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 858 AM CDT THU APR 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR OBERLIN ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-030358- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.090327T0707Z.090331T1300Z.000000T0000Z.NO/ 858 AM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM THURSDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.8 FEET BY TOMORROW MORNING. * IMPACT...AT 14.0 FEET...SOME ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER OVER THE ROAD AND SUBJECT TO BEING CLOSED. FLOODING OF FORESTED AREAS NEAR THE RIVER WILL ALSO OCCUR. $$ LAC003-030357- /O.EXT.KLCH.FL.W.0008.090402T1355Z-090405T0000Z/ /OBCL1.1.ER.090402T1250Z.090403T0600Z.090404T1200Z.NO/ 858 AM CDT THU APR 02 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * FROM THIS MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM THURSDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-030357- /O.CON.KLCH.FL.W.0005.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.090329T1710Z.090402T1230Z.000000T0000Z.NO/ 858 AM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM THURSDAY THE STAGE WAS 24.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 24.8 FEET. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$ TXC199-245-030357- /O.CON.KLCH.FL.W.0009.000000T0000Z-090404T1200Z/ /SOLT2.1.ER.090402T0937Z.090403T0000Z.090404T0000Z.NO/ 858 AM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM THURSDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 030149 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 849 PM CDT THU APR 02 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR OBERLIN ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-031549- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.090327T0707Z.090331T1300Z.000000T0000Z.NO/ 849 PM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.4 FEET BY SATURDAY MORNING. * IMPACT...AT 12.0 FEET...SOME ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC003-031549- /O.EXT.KLCH.FL.W.0008.000000T0000Z-090405T1400Z/ /OBCL1.1.ER.090402T1250Z.090403T1800Z.090405T0200Z.NO/ 849 PM CDT THU APR 02 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM THURSDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE MIDNIGHT. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-031548- /O.CON.KLCH.FL.W.0005.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.090329T1710Z.090402T1500Z.000000T0000Z.NO/ 849 PM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM THURSDAY THE STAGE WAS 24.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY AFTER MIDNIGHT TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$ TXC199-245-031548- /O.CON.KLCH.FL.W.0009.000000T0000Z-090404T1200Z/ /SOLT2.1.ER.090402T0937Z.090403T0131Z.090404T0000Z.NO/ 849 PM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:31 PM THURSDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 031414 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 914 AM CDT FRI APR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR OBERLIN PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA SABINE RIVER NEAR DEWEYVILLE LAC079-040414- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.090327T0707Z.090331T1300Z.000000T0000Z.NO/ 914 AM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.4 FEET BY TOMORROW MORNING. * IMPACT...AT 12.0 FEET...SOME ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC003-040414- /O.EXT.KLCH.FL.W.0008.000000T0000Z-090405T2100Z/ /OBCL1.1.ER.090402T1250Z.090403T1800Z.090405T0900Z.NO/ 914 AM CDT FRI APR 03 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM FRIDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-040414- /O.CON.KLCH.FL.W.0005.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.090329T1710Z.090402T1500Z.000000T0000Z.NO/ 914 AM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM FRIDAY THE STAGE WAS 24.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 24.7 FEET. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$ TXC199-245-040414- /O.EXT.KLCH.FL.W.0009.000000T0000Z-090405T0600Z/ /SOLT2.1.ER.090402T0937Z.090403T1800Z.090404T1800Z.NO/ 914 AM CDT FRI APR 03 2009 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:01 AM FRIDAY THE STAGE WAS 25.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 040140 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 840 PM CDT FRI APR 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-041540- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.090327T0707Z.090331T1300Z.000000T0000Z.NO/ 840 PM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM FRIDAY THE STAGE WAS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL FOR THE NEXT SEVERAL DAYS...BUT IS EXPECTED TO REMAIN ABOVE FLOOD STAGE. * IMPACT...AT 12.0 FEET...SOME ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC003-041540- /O.EXT.KLCH.FL.W.0008.000000T0000Z-090405T1500Z/ /OBCL1.1.ER.090402T1250Z.090403T1730Z.090405T0300Z.NO/ 840 PM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM FRIDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-041540- /O.EXT.KLCH.FL.W.0005.000000T0000Z-090408T1200Z/ /DWYT2.1.ER.090329T1710Z.090402T1500Z.090408T0000Z.NO/ 840 PM CDT FRI APR 03 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM FRIDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$ TXC199-245-041540- /O.CON.KLCH.FL.W.0009.000000T0000Z-090405T0600Z/ /SOLT2.1.ER.090402T0937Z.090403T1515Z.090404T1800Z.NO/ 840 PM CDT FRI APR 03 2009 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 PM FRIDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 041353 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 853 AM CDT SAT APR 04 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR OBERLIN SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-050353- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.090327T0707Z.090331T1300Z.000000T0000Z.NO/ 853 AM CDT SAT APR 04 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.9 FEET BY TOMORROW MORNING. * IMPACT...AT 12.0 FEET...SOME ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC003-050353- /O.EXT.KLCH.FL.W.0008.000000T0000Z-090405T1200Z/ /OBCL1.1.ER.090402T1250Z.090403T1730Z.090405T0000Z.NO/ 853 AM CDT SAT APR 04 2009 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SATURDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-050353- /O.EXT.KLCH.FL.W.0005.000000T0000Z-090408T0300Z/ /DWYT2.1.ER.090329T1710Z.090402T1500Z.090407T1500Z.NO/ 853 AM CDT SAT APR 04 2009 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM SATURDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$ TXC199-245-050353- /O.EXT.KLCH.FL.W.0009.000000T0000Z-090405T1800Z/ /SOLT2.1.ER.090402T0937Z.090403T1515Z.090405T0600Z.NO/ 853 AM CDT SAT APR 04 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SATURDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 050118 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 818 PM CDT SAT APR 04 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR OBERLIN PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR GLENMORA SABINE RIVER NEAR DEWEYVILLE LAC079-051518- /O.EXT.KLCH.FL.W.0004.000000T0000Z-090407T1800Z/ /GLML1.1.ER.090327T0707Z.090331T1300Z.090407T0600Z.NO/ 818 PM CDT SAT APR 04 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SATURDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 12.0 FEET...SOME ROADS UPSTREAM FROM GLENMORA... INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC003-050148- /O.CAN.KLCH.FL.W.0008.000000T0000Z-090405T1200Z/ /OBCL1.1.ER.090402T1250Z.090403T1730Z.090404T2245Z.NO/ 818 PM CDT SAT APR 04 2009 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR OBERLIN. * AT 6:15 PM SATURDAY THE STAGE WAS 12.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 5:45 PM SATURDAY. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY MONDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-051518- /O.EXT.KLCH.FL.W.0005.000000T0000Z-090407T2100Z/ /DWYT2.1.ER.090329T1710Z.090402T1500Z.090407T0900Z.NO/ 818 PM CDT SAT APR 04 2009 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM SATURDAY THE STAGE WAS 24.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$ TXC199-245-050148- /O.CAN.KLCH.FL.W.0009.000000T0000Z-090405T1800Z/ /SOLT2.1.ER.090402T0937Z.090403T1515Z.090404T2316Z.NO/ 818 PM CDT SAT APR 04 2009 THE FLOOD WARNING IS CANCELLED FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * AT 8:01 PM SATURDAY THE STAGE WAS 24.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 6:16 PM SATURDAY. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL OVER THE NEXT SEVERAL DAYS. * IMPACT...AT 22.0 FEET...RIVER IS AT BANKFULL STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:44 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 2, 6:44 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
644 AM CDT THU APR 2 2009
.DISCUSSION...QUITE A COMPLEX 12 TO 24 HOUR FORECAST ON TAP AS
POTENT STORM SYSTEM MOVES THROUGH THE SOUTHERN PLAINS.
WATER VAPOR IMAGERY SHOWS THAT SHORTWAVE HAS DUG INTO THE TEXAS
PANHANDLE WITH 100KT+ H3 JET DRIVING SOUTHWARD THROUGH THE ROCKY
MTS. CLOSER TO HOME...SOUTHWESTERLY 100KT+ H3 SUBTROPICAL JET
CONTINUES TO STREAM OVERHEAD.
AT THE SFC...LOW PRESSURE NOTED OVER SOUTHWEST OK JUST NORTH OF
THE RED RIVER...WITH COLD FRONT TRAILING TO THE SOUTH THROUGH
CENTRAL TEXAS. BAND OF SHOWERS AND THUNDERSTORMS...WHICH DEVELOPED
ALONG A PRE-FRONTAL TROUGH...KNOCKING ON OUR DOORSTEP.
4KM WRF HAS DONE A GENERALLY GOOD JOB WITH THE PROGRESSION OF THE
CONVECTION TO THIS POINT...EVEN CATCHING THE THUNDERSTORMS
DEVELOPING OVER THE GULF WATERS OVER THE PAST HOUR OR SO.
THUS...HAVE LEANED QUITE HEAVILY ON IT FOR THE NEAR TERM FORECAST.
GENERAL IDEA IS FOR THE CONVECTION OVER THE GULF TO MOVE EAST
AND/OR WEAKEN OVER THE COASTAL WATERS...WHILE UPSTREAM ACTIVITY
CONTINUES EASTWARD AND AT LEAST MAINTAINS ITSELF...OR PERHAPS
EVEN INTENSIFIES. BASED ON AVAILABLE GUIDANCE AND TRENDS THIS
MORNING...SEVERE THREATS APPEAR AT PRESENT TO BE LARGE HAIL AND
DAMAGING WINDS.
WITH WINDS AT H925 OF 30+ KNOTS NEARLY ALIGNED WITH SFC WINDS BOTH
AHEAD OF AND BEHIND THE FRONT...WENT AHEAD WITH A LAKE WIND
ADVISORY THROUGH 6 PM...AND KEPT THE SMALL CRAFT ADVISORY OVER THE
COASTAL WATERS AS I INHERITED IT.
SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST BY THE
AFTERNOON AS THE FRONT MOVES THROUGH AND DRIER AIR SPILLS INTO
THE REGION FROM THE WEST.
REMAINDER OF FORECAST KEPT GENERALLY AS IS...WITH SUNDAY SYSTEM
LOOKING LESS THREATENING THIS MORNING THAN IT DID YESTERDAY IN
TERMS OF SEVERE WEATHER...BUT CONTINUES TO LOOK LIKE A VERY POTENT
ONE IN TERMS OF THE COOL AIR IT WILL USHER IN.
&&
.MARINE...
SOUTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVER THE NORTHWEST
GULF AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OVER
THE GULF WATERS AND A DEEPENING STORM SYSTEM OVER THE SOUTH
PLAINS. THIS SYSTEM WILL SEND A COLD FRONT ACROSS THE REGION
TODAY...WITH A STRONG OFFSHORE FLOW DEVELOPING IN ITS WAKE.
&&
.AVIATION...INTERMITTENT DENSE FOG WITH VSBY 1/4SM TO 1SM AT
TIMES...WITH VV001 EXPECTED AT KBPT/KLCH/KAEX THRU 13Z...AND
LIFTING A BIT AFTER SUNRISE WITH THE ADDITIONAL MIXING AND LIFT
ASSOCIATED WITH THE TSRA COMPLEX APPROACHING THE REGION FROM THE
WEST. THIS AREA WILL LIKELY AFFECT KBPT/KAEX DURING THE 15-19Z
TIMEFRAME...16-20Z FOR KLCH...AND 17-21Z FOR KLFT/KARA. AFTER THE
AREA OF TSRA MOVES THROUGH...RATHER BRISK WESTERLY WINDS OF
20-23KT WITH GUSTS NEAR 30KT EXPECTED AT ALL SITES DUE TO THE
PASSAGE OF THE SFC TROF AND LOW TO THE NORTH. CEILINGS WILL LIFT
TO VFR AND GRADUALLY SCT OUT THIS EVENING.
.PRELIMINARY POINT TEMPS/POPS...
KLCH 78 47 73 54 / 40 0 0 0
KBPT 79 47 72 56 / 50 0 0 0
KAEX 76 45 72 48 / 70 0 0 0
KLFT 79 47 72 51 / 50 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ACADIA-ALLEN-
AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE-IBERIA-
JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-ST.
LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON.
TX...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR HARDIN-JASPER-
JEFFERSON-NEWTON-ORANGE-TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR COASTAL WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY, LA OUT 20 NM-WATERS FROM CAMERON, LA TO HIGH ISLAND,
TX EXTENDING FROM 20 NM TO 60 NM-WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CDT THIS EVENING FOR
CALCASIEU LAKE-SABINE LAKE-VERMILION BAY.
&&
PUBLIC/MARINE...13
AVIATION...8Hazardous weather outlook, Apr 2, 6:26 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 626 AM CDT THU APR 2 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-031130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 626 AM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE OUTLOOK AREA TODAY. A FRONTAL BOUNDARY IS FORECAST TO MOVE THROUGH THE AREA FROM MID MORNING TO MID AFTERNOON...RESULTING IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. SUFFICIENT WIND SHEAR AND INSTABILITY WILL BE IN PLACE TO SUPPORT SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES ALL POSSIBLE. SHOWERS AND THUNDERSTORMS WILL COME TO AND END BY LATE AFTERNOON AS DRY AIR MOVES INTO THE AREA FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY. 13
In the hours before
Local storm report, Apr 2, 6:45 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
645 AM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM MARINE TSTM WIND 28 S BURNS POINT 29.17N 91.53W
04/02/2009 M65 MPH GMZ455 LA PUBLIC
REPORTED BY PLATFORM IN EUGENE ISLAND BLOCK 63.
&&
MOGGEDLocal storm report, Apr 2, 7:15 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
715 AM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM NON-TSTM WND GST 37 SSW BURNS POINT 29.12N 91.86W
04/02/2009 M56 MPH GMZ455 LA PUBLIC
REPORTED BY SAWRS SITE KSRN LOCATED IN SOUTH MARSH ISLAND
BLOCK 268.
&&
MOGGEDSpecial weather statement, Apr 2, 7:29 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 729 AM CDT THU APR 2 2009 TXZ180>182-201-021315- NEWTON TX-JASPER TX-TYLER TX-HARDIN TX- 729 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR NEWTON...JASPER...TYLER AND HARDIN COUNTIES UNTIL 815 AM CDT... AT 728 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF ROCKLAND TO 5 MILES SOUTHWEST OF THICKET...MOVING SOUTHEAST AT 55 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... WARREN...IVANHOE AND HILLISTER BY 735 AM CDT SARATOGA...VILLAGE MILLS...WILDWOOD AND SAM RAYBURN DAM BY 740 AM CDT TOWN BLUFF BY 745 AM CDT SPURGER AND KOUNTZE BY 750 AM CDT FREQUENT CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LANDRENEAU
Local storm report, Apr 2, 7:41 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
741 AM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM NON-TSTM WND GST 37 SSW BURNS POINT 29.12N 91.86W
04/02/2009 M54 MPH GMZ455 LA PUBLIC
SAWRS SITE KSRN IN SOUTH MARSH ISLAND BLOCK 268 CONTINUES
TO SHOW SUSTAINED WINDS OF 46 MPH GUSTING INTO MID 50S.
&&
MOGGEDSpecial weather statement, Apr 2, 8:22 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 822 AM CDT THU APR 2 2009 LAZ027-030-TXZ182-021415- VERNON LA-BEAUREGARD LA-NEWTON TX- 822 AM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR VERNON AND BEAUREGARD PARISHES... SIGNIFICANT WEATHER ALERT FOR NEWTON COUNTY UNTIL 915 AM CDT... AT 820 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF TOLEDO BEND DAM TO 10 MILES WEST OF FIELDS...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF TOLEDO BEND DAM TO 9 MILES SOUTHEAST OF CALL...MOVING EAST AT 50 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... ANACOCO...MERRYVILLE AND JUNCTION BY 830 AM CDT FIELDS...NEW LLANO AND LEESVILLE BY 835 AM CDT SINGER...ROSEPINE AND PICKERING BY 840 AM CDT SLAGLE BY 845 AM CDT FREQUENT CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. RUA
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 5:08 AM CDT | Lake Wind Advisory | LCH | Hardin, Tyler | 13 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.